# SDR 97ZZZX1161

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N38MH
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000265
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FIRE LIGHT.  INVESTIGATION FOUND LEFT FIRE LOOP WAS CHAFING ON ENGINE CASE.  REPOSTIONED FIRE LOOP.
